# SDR IPXA2572552

- Difficulty date: March 15, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, EMPENNAGE APU INLET AFT EDGE ATTACH PLATE CORRODED BS 1825 S3-6R.  REPAIRED IAW EA 120346IR AND EO B757-5330-46334-A.
